# SDR CALA2015111794820

- Difficulty date: November 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 58,675 hours, 23,955 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS LOCKED AT POSITION 2, WING TIP BRAKES ENGAGED AT 190 KTS, RESET WTB FLAPS IAW AMM 27-50-00-869-006.  PREFORMED OPERATIONS FLAP TEST IAW AMM 27-54-00-710-001, TESTED OK.  ALSO CFDS SFCC 1 & 2 BITE TESTED OK IAW AMM 27-51-00.  FLAPS WTB FAULT MSG CLEARED.
